Descriptional complexity of context-free grammar forms

Csuhaj -Varjú, E. and Kelemenová, A. (1993) Descriptional complexity of context-free grammar forms. THEORETICAL COMPUTER SCIENCE, 112 (2). pp. 277-289.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:44
Last Modified: 11 Dec 2012 14:44
URI: http://eprints.sztaki.hu/id/eprint/386

Update Item Update Item